# SDR ALGA071511447AL

- Difficulty date: July 15, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N447AL
- Make and model: Bell 407
- Aircraft serial: 53126
- Aircraft time: 9,304 hours, 24,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314037
- Condition: Cracked
- Location: Zone 200
- Part time: 9,304 hours, 24,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT AFT LONGERON CRACKED.
